# SDR SWAA2023030103314

- Difficulty date: February 14, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-10 CENTER CABIN FLOOR PANEL 231ZF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED PANEL 231ZF AND FOUND PULLED FIBERS AND DENTS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3 A;C;E&F. VERIFIED MATERIALS: BMS 5-28 (A145043); BMS 9-3 (A135494); BMS 8-201 (A156918). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. APPLIED POTTING COMPOUND. IAW B737-700 SRM 53-00-50-2R-1 PAR 3G-J. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M.;[04] REPAIRED PULLED FIBERS AND DENTS ON UPPER SURFACE OF PANEL 231ZF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
